Side effects of an overdose of valerian



valerian preparations are produced in the form of tablets, powder, tincture, powdered raw materials destined for the preparation of a decoction or infusion.Before taking this drug in any form should receive the recommendation of a physician and carefully read the instructions from the manufacturer.
not take valerian during pregnancy and lactation.This is one of the few contraindications, which indicate all manufacturers of the drug.

Valerian drug is well tolerated.Side effects occur in significant overdose.The main symptoms of an overdose of valerian: daytime sleepiness, depression, depression, malaise, decreased perfo
rmance.It may also disturb nausea, vomiting, stomach pain, diarrhea or constipation, sudden drop in blood pressure, headache.

When systematic overdose of valerian may increase in side effects.If side effects appear, stop taking or reduce the dose of valerian on the recommendation of a physician.
Valerian refers to herbal medicines.The maximum effect is long-term use at therapeutic doses prescribed by the physician.

If you are hypersensitive to even small doses of valerian can cause all the symptoms.Therefore, the summary states that the drug should not be taken for patients with individual intolerance to any component: ester borneol, isovaleric and valeric acid free.
After a successful anti-alcohol treatment in the form of acceptance of valerian tincture should be discarded.

How to quickly eliminate the side effects of an overdose of valerian



If after taking high doses of valerian you suffer from general weakness, drowsiness and other side effects, dissolve any powder sorbent in a glass of warm water and drink on an empty stomach.It is also possible to neutralize the effect of a large amount of drug, 4-6 tablets taking white carbon, which contains finely divided silica and quickly relieve the symptoms of intoxication.When allergic reactions after taking high doses of valerian take an antihistamine, and call a doctor.Emergency care is rational to call if you have given your child a large amount of drugs or toddler accidentally found a pill and swallowed the whole pack.